MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSX-525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The events of seroma - late and lymphoma - alcl - suspected are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: seroma; cd30 positive, alk negative bia-alcl.
 
Event or Problem Description
Healthcare professional reported left side implant exchange from textured to smooth due to the concerns of the product and left side recurrent seroma.A fine needle aspiration of the seroma was performed and pathology returned the results of "rare atypical cells seen".The device has been explanted and capsulectomy performed.Pathology of left breast capsule showed the tumor cells to be cd30 positive, alk negative breast implant associated anaplastic large cell lymphoma.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of anxiety-product/procedure, seroma-late and lymphoma-alcl was received on november 21, 2022 with lot number 3022159.Based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is a medical event that is not related to the device.¿ seroma-late: unable to observe as it is a medical event that is not related to the device.¿ lymphoma-alcl: unable to observe as it is a medical event that is not related to the device.Additional observations: ¿ deformation is observed.¿ crystalline is observed.¿ yellow particles are observed.No further actions are required as the device was implanted.
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15760435
Report Number9617229-2022-20035
Device Sequence Number12321813
Product Code FTR
UDI-Device Identifier10888628034389
UDI-Public10888628034389
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model NumberTSX-525
Device Catalogue NumberTSX-525
Device Lot Number3022159
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2011068-7/2/19-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age45 YR
Patient SexFemale
Patient Weight63 KG